Alert archive / Missouri / Flash Flood Warnings in 2011

Flash Flood Warning 28, NWS Springfield, MO

May 1, 20115 counties in Missouri

NWS Springfield, MO issued this flash flood warning at May 1, 2011, 9:09 PM CDT for 5 counties in Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2011, 9:09 PM CDT (02:09 UTC)
Expired
May 2, 2011, 2:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 142 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 10:30 PM CDTFLASH FLOODRolla, MOSEVERAL LOW WATER CROSSINGS FLOODED IN PHELPS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -151 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-151 m²/s²
0-3 km storm-relative helicity
715 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WGUS53 KSGF 020209
FFWSGF
MOC065-161-169-203-215-020700-
/O.NEW.KSGF.FF.W.0028.110502T0209Z-110502T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
909 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 200 AM CDT.

* AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR HAS ESTIMATED THAT ONE TO TWO INCHES OF 
  RAINFALL HAS FALLEN IN THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES...
HIGHWAY 119 AT PIGEON CREEK NEAR MONTAUK STATE PARK...
ROUTE DD AT DRY FORK NORTHWEST OF SALEM...
ROUTE H AT LITTLE PINEY CREEK SOUTHEAST OF EDGAR SPRINGS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3758 9117 3759 9131 3751 9131 3750 9120
      3742 9120 3741 9117 3734 9117 3705 9212
      3706 9225 3785 9224 3806 9152 3780 9152
      3779 9131 3771 9130 3770 9114 3759 9115

$$

GRIFFIN
2 follow-up statements
307 
WGUS73 KSGF 020419
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT SUN MAY 1 2011

MOC065-161-169-203-215-020700-
/O.CON.KSGF.FF.W.0028.000000T0000Z-110502T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-PHELPS MO-PULASKI MO-SHANNON MO-TEXAS MO-
1119 PM CDT SUN MAY 1 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
DENT...NORTHERN SHANNON...PHELPS...SOUTHEASTERN PULASKI AND TEXAS
COUNTIES...

AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. RAINFALL AMOUNTS OF ONE TO TWO INCHES HAVE BEEN COMMON IN THE 
WARNING AREA THIS EVENING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES...
HIGHWAY 119 AT PIGEON CREEK NEAR MONTAUK STATE PARK...
ROUTE DD AT DRY FORK NORTHWEST OF SALEM...
ROUTE H AT LITTLE PINEY CREEK SOUTHEAST OF EDGAR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3758 9117 3759 9131 3751 9131 3750 9120
      3742 9120 3741 9117 3734 9117 3705 9212
      3706 9225 3785 9224 3806 9152 3780 9152
      3779 9131 3771 9130 3770 9114 3759 9115

$$
DSA
473 
WGUS73 KSGF 020654
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CDT MON MAY 2 2011

MOC065-161-169-203-215-020704-
/O.EXP.KSGF.FF.W.0028.000000T0000Z-110502T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-PHELPS MO-PULASKI MO-SHANNON MO-TEXAS MO-
154 AM CDT MON MAY 2 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM CDT FOR DENT...
NORTHERN SHANNON...PHELPS...SOUTHEASTERN PULASKI AND TEXAS
COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD 
WARNING WHICH IS IN EFFECT UNTIL 2 PM MONDAY. 

HEAVY RAINFALL HAS ENDED ACROSS MUCH OF THE WARNING AREA...HOWEVER 
RESIDUAL FLOODING WILL CONTINUE THROUGH THE MORNING HOURS TODAY.

LAT...LON 3758 9117 3759 9131 3751 9131 3750 9120
      3742 9120 3741 9117 3734 9117 3705 9212
      3706 9225 3785 9224 3806 9152 3780 9152
      3779 9131 3771 9130 3770 9114 3759 9115

$$

LINDENBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 1, 7:16 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 1, 7:16 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
716 PM CDT SUN MAY 1 2011

...UPDATE TO AVIATION...

.DISCUSSION...

THE MAIN FORECAST CONCERNS ARE NOT ONLY CHANCES FOR RAINFALL EARLY
THIS WEEK...BUT ALSO RAIN AMOUNTS GIVEN THE WET GROUND CONDITIONS.
PLEASE SEE THE HYDROLOGY SECTION BELOW FOR DETAILS REGARDING THE
FLOOD POTENTIAL. BELIEVE IT OR NOT...THERE IS THEN AT LEAST
LIMITED POTENTIAL FOR FROST EARLY THIS WEEK.

RADAR IS FAIRLY ACTIVE THIS AFTERNOON WITH A LARGE SHIELD OF RAIN
PUSHING ACROSS THE REGION. LIGHTNING STRIKES TO THIS POINT HAVE
MAINLY BEEN CONFINED TO OKLAHOMA AND ARKANSAS. THE HEAVIEST
RAINFALL IN THE MISSOURI OZARKS OVER THE PAST 12 HOURS HAS BEEN
ACROSS SOUTH CENTRAL MISSOURI...WITH SOME LOCATIONS PUSHING THREE
QUARTERS OF AN INCH FROM SOUTHERN HOWELL INTO OREGON COUNTIES.
EVEN HEAVIER RAIN IS FALLING ACROSS EASTERN OKLAHOMA AND ARKANSAS
CLOSER TO A STALLED OUT SURFACE FRONT.

HEADING INTO THIS EVENING...RAIN SHOWERS AND PERHAPS A FEW
THUNDERSTORMS WILL PERSIST ACROSS MUCH OF THE MISSOURI OZARKS.
WENT ON THE HIGH SIDE WITH POPS AS LOW LEVEL ISENTROPIC UPGLIDE
REMAINS COMPLIMENTED WITH MID AND UPPER TROPOSPHERIC ASCENT
THANKS TO THE POSITIONING OF AN UPPER LEVEL JET STREAK. DO FEEL
THAT THE BACK EDGE OF THE RAIN SHOWERS WILL SHIFT SOUTHEAST TO
NEAR OR JUST SOUTHEAST OF THE INTERSTATE 44 CORRIDOR LATER
TONIGHT. MAY ACTUALLY SEE A BRIEF BOUT OF CLEARING ACROSS PART
OF WEST CENTRAL MISSOURI. THIS MAY WREAK HAVOC WITH
TEMPERATURES...AND OPEN THE DOOR FOR SOME PATCHY FOG. LEFT THE FOG
OUT OF THE FORECAST FOR NOW AS THE WINDOW OF OPPORTUNITY LOOKS
RATHER SMALL.

SHORT WAVE ENERGY WILL THEN APPROACH THE AREA FROM THE SOUTHWEST
AGAIN ON MONDAY. MID AND UPPER LEVEL ASCENT WILL REMAIN IN PLACE
ACROSS MUCH OF THE AREA AS WE REMAIN IN THE RIGHT ENTRANCE REGION
OF AN UPPER LEVEL JET CORE. ISENTROPIC UPGLIDE WILL AGAIN INCREASE
LATER MONDAY MORNING AND AFTERNOON ACROSS SOUTHERN MISSOURI.
THEREFORE EXPECT RAIN TO SPREAD BACK TO...OR JUST NORTH OF THE
INTERSTATE 44 CORRIDOR BY THE AFTERNOON. TOUGH CALL ON HOW FAR
NORTHWEST THE BACK EDGE SETS UP AS THE ISENTROPIC UPGLIDE FOR THIS
GO AROUND WILL NOT BE AS STRONG AS WE SAW TODAY. THEREFORE KEPT
POPS IN THE CHANCE RANGE UP ACROSS WEST CENTRAL MISSOURI.

THE BACK EDGE OF THE RAIN SHOULD THEN BEGIN TO SHIFT SOUTHEAST
LATER MONDAY EVENING AND ESPECIALLY OVERNIGHT AS THAT STALLED
FRONT BEGINS TO FINALLY SHUNT SOUTHEAST WITH AN INCOMING UPPER
LEVEL TROUGH. FEEL THAT MOST IF NOT ALL OF THE RAIN SHOWER
ACTIVITY WILL SHIFT OUT OF SOUTH CENTRAL MISSOURI BY TUESDAY
MORNING. KEPT TEMPERATURES ON THE COOL SIDE OF GUIDANCE...EVEN
INTO TUESDAY AS A PASSING MID LEVEL COLD CORE SHOULD LEAD TO
DECENT CUMULUS DEVELOPMENT.

THE NEXT FORECAST CONCERN THEN BECOMES THE POTENTIAL FOR FROST
AND/OR FOG AS A SURFACE RIDGE AXIS SHIFTS OVER THE REGION. FROST
MONDAY NIGHT WILL BE HIGHLY DEPENDENT ON HOW QUICKLY CLOUDS CAN
CLEAR. DID INSERT PATCHY FROST ACROSS SOUTHEAST KANSAS AND WEST
CENTRAL MISSOURI WHERE CLOUDS WILL CLEAR THE QUICKEST. FROST
POTENTIAL TUESDAY NIGHT MAY THEN BE MORE DEPENDENT ON THE POSITION
OF A SURFACE RIDGE AXIS. AREAS EAST OF THIS RIDGE AXIS STAND A
DECENT CHANCE OF FALLING INTO THE MIDDLE AND UPPER 30S. AT THIS
TIME...IT APPEARS THAT THE GREATEST THREAT FOR FROST TUESDAY NIGHT
WILL BE ACROSS THE EASTERN MISSOURI OZARKS. THOSE WITH
AGRICULTURAL INTERESTS SHOULD CLOSELY MONITOR LATER FORECASTS AS
DETAILS WILL BECOME CLEARER IN THE NEXT 24 HOURS REGARDING FROST
POTENTIAL.

UPPER LEVEL HEIGHT RISES WILL THEN BRING WARMING TEMPERATURES TO
THE AREA STARTING AROUND MIDWEEK. MEDIUM RANGE MODELS THEN
CONTINUE TO ADVERTISE SHORT WAVE ENERGY AND A SURFACE FRONT
PUSHING THROUGH THE REGION THURSDAY OR THURSDAY NIGHT. MOISTURE
AVAILABILITY CONTINUES TO LOOK UNIMPRESSIVE...SO HAVE KEPT POPS
IN THE 20 TO 30 PERCENT RANGE. THE UPPER LEVEL FLOW WILL REMAIN
FAIRLY FLAT INTO NEXT WEEKEND WITH THE 12Z GFS AND ECMWF SHOWING
AT LEAST A WEAK SIGNAL FOR ANOTHER SYSTEM IMPACTING THE AREA LATER
NEXT WEEKEND. KEPT POPS LOW AT THIS TIME AS CONFIDENCE IS LOW
REGARDING THE TIMING AND TRACK OF THIS SYSTEM.

SCHAUMANN

&&

.AVIATION...
/ISSUED 703 PM CDT SUN MAY 1 2011/

FOR THE 02/0000Z KSGF/KJLN/KBBG TAFS...A LARGE AREA OF OF RAIN AND
EMBEDDED THUNDERSTORMS IS AFFECTING THE BRANSON-KBBG/SPRINGFIELD-KSGF SITES
AND POINTS EAST WITH MVFR OCNL IFR CONDITIONS. SHORT TERM TRENDS
INDICATE THIS RAIN WILL SHIFT EAST SOMEWHAT...AND WILL GO WITH A
PERSISTENCE FORECAST IN THE NEAR TERM AT KSGF WITH IMPROVING
CEILINGS AFTER 02/02Z-04Z. THE KBBG TAFS WILL REMAIN IN PRECIP
WITH LOWER CIGS/VIS LONGER INTO THE OVERNIGHT HOURS AND WILL NEED
TO WATCH TRENDS. SOME IMPROVEMENT IN FLIGHT CONDITIONS IS EXPECTED
SOMETIME AFTER 06Z-09Z. WILL KEEP KJLN VFR WITH THE BULK OF THE
PRECIP STAYING TO THE SOUTH AND EAST.

DSA

&&

.HYDROLOGY...

VERY LITTLE CHANGE HAS BEEN MADE TO FORECAST QPF AMOUNTS...THUS
THE FLASH FLOOD WATCH WAS LEFT ALONE. INTERMITTENT RAIN SHOWERS
ARE STILL EXPECTED THROUGH MONDAY NIGHT ACROSS SOUTH CENTRAL
MISSOURI. THINK ANY THUNDER WILL MAINLY BE CONFINED TO TONIGHT.
BESIDES PERHAPS A LEFT OVER SHOWER EARLY TUESDAY MORNING...IT DOES
LOOK LIKE THE RAIN SHOWER THREAT WILL SHIFT EAST OF THE AREA BY
TUESDAY. STILL LOOKING AT 1 TO 3 INCHES ACROSS SOUTH CENTRAL
MISSOURI...WHICH WILL POSE A FLOOD THREAT GIVEN THE VERY WET
ANTECEDENT CONDITIONS.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MOZ082-083-096>098-
     104>106.

KS...NONE.
&&
Hazardous weather outlook, May 1, 4:10 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT SUN MAY 1 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-022115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
410 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED FLOODING RISK.
  LIMITED HAIL RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE
  OVERNIGHT HOURS. INSTABILITY WILL BE LIMITED ACROSS THE AREA SO
  SEVERE WEATHER IS NOT EXPECTED...HOWEVER SOME SMALL HAIL MAY BE
  POSSIBLE WITH A FEW OF THE STORMS ACROSS SOUTH CENTRAL
  MISSOURI.

  PERIODS OF HEAVY RAINFALL WILL BE POSSIBLE ACROSS SOUTHERN
  MISSOURI...WITH THE HEAVIEST RAINFALL EXPECTED SOUTHEAST OF A
  BRANSON TO AVA TO SALEM MISSOURI LINE WHERE A FLASH FLOOD WATCH
  IS IN EFFECT INTO MONDAY EVENING. STORM TOTAL RAINFALL AMOUNTS
  OF ONE TO THREE INCHES ARE EXPECTED. THE HEAVIEST RAINFALL
  DURING THIS PERIOD WILL OCCUR FROM LATE THIS AFTERNOON INTO THE
  EARLY OVERNIGHT HOURS.

  IN ADDITION...RESIDUAL FLOODING WILL CONTINUE TO BE POSSIBLE ON
  SOME AREA STREAMS AND FLOOD PRONE AREAS IN RESPONSE TO RECENT
  HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  MULTIPLE ROUNDS OF RAIN WILL REMAIN POSSIBLE INTO MONDAY
  NIGHT...MAINLY SOUTH OF THE INTERSTATE 44 CORRIDOR AS A FRONT
  REMAINS STALLED JUST SOUTH OF THE AREA. AGAIN THIS
  MAY LEAD TO ADDITIONAL FLOODING ACROSS THE AREA. AT THIS
  TIME...IT APPEARS THAT THE GREATEST THREAT FOR ANY ADDITIONAL
  FLOODING WILL BE ACROSS SOUTH CENTRAL MISSOURI.

  PATCHY FROST WILL BE POSSIBLE ACROSS WEST CENTRAL MISSOURI AND
  SOUTHEAST KANSAS MONDAY NIGHT...AND ACROSS THE EASTERN MISSOURI
  OZARKS TUESDAY NIGHT.

  THERE IS THEN A CHANCE FOR THUNDERSTORMS THIS UPCOMING THURSDAY
  AND THURSDAY NIGHT...AND AGAIN NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, May 1, 7:21 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT SUN MAY 1 2011

MOZ106-020045-
OREGON MO-
721 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ALERT FOR OREGON COUNTY UNTIL 745 PM CDT...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COUCH...OR 10 MILES NORTHEAST OF THAYER...
MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  WILDERNESS AND GREER BY 730 PM CDT.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3656 9167 3689 9131 3688 9122 3683 9122
      3683 9112 3682 9111 3669 9112 3649 9138
      3650 9167
TIME...MOT...LOC 0021Z 223DEG 56KT 3665 9138

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:21 PM CDTSpecial Weather StatementSGFOregon24 min
May 1, 7:25 PM CDTRiver Flood WarningSGFPulaski65 hr
May 1, 7:40 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster3 hr
May 1, 7:51 PM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Taney and 1 more6 hr
May 1, 9:02 PM CDTRiver Flood WarningSGFShannon23 hr
May 1, 9:02 PM CDTRiver Flood WarningSGFShannon23 hr
May 2, 1:51 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Phelps and 4 more36 hr

Nearby

Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.